Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations

Bogachev VI, Röckner M, Shaposhnikov SV (2016)
Journal of Functional Analysis 271(5): 1262-1300.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
; ;
Abstract / Bemerkung
We estimate the total variation and Kantorovich distances between transition probabilities of two diffusions with different diffusion matrices and drifts via a natural quadratic distance between the drifts and diffusion matrices. Applications to non-linear Fokker-Planck-Kolmogorov equations, optimal control and mean field games are given. (C) 2016 Elsevier Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Journal of Functional Analysis
Band
271
Ausgabe
5
Seite(n)
1262-1300
ISSN
eISSN
PUB-ID

Zitieren

Bogachev VI, Röckner M, Shaposhnikov SV. Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis. 2016;271(5):1262-1300.
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2016). Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis, 271(5), 1262-1300. doi:10.1016/j.jfa.2016.05.016
Bogachev, V. I., Röckner, M., and Shaposhnikov, S. V. (2016). Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis 271, 1262-1300.
Bogachev, V.I., Röckner, M., & Shaposhnikov, S.V., 2016. Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis, 271(5), p 1262-1300.
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations”, Journal of Functional Analysis, vol. 271, 2016, pp. 1262-1300.
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis. 271, 1262-1300 (2016).
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, Stanislav V. “Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations”. Journal of Functional Analysis 271.5 (2016): 1262-1300.